MathSciNet Relay Station
MathSciNet bibliographic data
MR347089 65L05
Brunner, H. Recursive collocation for the numerical solution of stiff ordinary differential equations. Math. Comp. 28 (1974), 475–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement